Translator Disclaimer
1997 Quenching for a diffusive equation with a concentrated singularity
Keng Deng, Catherine A. Roberts
Differential Integral Equations 10(2): 369-379 (1997).

Abstract

The diffusion equation with a concentrated singular reaction $v_t=v_{xx} + \epsilon\delta(x-a)f(v)$ $(\epsilon>0, 0<a<1)$ is studied. Criteria for global existence and finite time quenching of the solution are established. The growth rate and estimate on quenching time are also given for a certain class of nonlinearities.

Citation

Download Citation

Keng Deng. Catherine A. Roberts. "Quenching for a diffusive equation with a concentrated singularity." Differential Integral Equations 10 (2) 369 - 379, 1997.

Information

Published: 1997
First available in Project Euclid: 2 May 2013

zbMATH: 0891.35061
MathSciNet: MR1424817

Subjects:
Primary: 35K55
Secondary: 35B40

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.10 • No. 2 • 1997
Back to Top